# SDR AALA20040205

- Difficulty date: February 8, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA  BOTH CENTER FUEL BOOST PUMPS LOW PRESSURE LIGHTS ILLUMINATED.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  PRIMED BOTH PUMPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
